# SDR N6WA2013042901

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,246 hours, 17,376 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW HATCH LEAKING.  INSPECTED, RESEALED,TESTED CREW ESCAPE HATCH IAW AMM 52-22-00. NO LEAKS NOTED AT THIS TIME.
